# SDR SWAA2014102933494

- Difficulty date: September 13, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 65C2630812
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG PYLON TRACK INTERFACE FITTING CRACKED ON INTERNAL STRUCTURE OF ACCESS PANEL 5869R & NAC STATION 344.  REPAIRED FITTING IAW EA & EO.
